MAUDE Adverse Event Report: COLOPLAST MANUFACTURING US, LLC FREEDOM SELF-CATH PED CH06 30; INTERMITTENT CATHETER

COLOPLAST MANUFACTURING US, LLC FREEDOM SELF-CATH PED CH06 30; INTERMITTENT CATHETER
Model Number 5044101400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the information received, end users mom caths daughter with spina bifida for 5 months.She noticed nothing was coming out when cathing end user and thought she didn't have any residual.After pulling out cath realized there were no eyelets.

Brand Name
FREEDOM SELF-CATH PED CH06 30
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
MDR Report Key5379505
Report Number2183558-2016-00003
Device Sequence Number10880468
Product Code KOD
UDI-Device Identifier05708932575959
UDI-Public05708932575959
Combination Product (Y/N)N
PMA/510(K) Number
K003784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Report Date (Section B) 01/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Caregivers
Device Expiration Date07/13/2019
Device Model Number5044101400
Device Catalogue Number5044101400
Device Lot Number4464131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 MO